Most of the time you get in in rapid detox, in hospitals. It levels out your receptors in your brain so it's not such a shock when you decide to stop oxyconintin, morphine etc.. It would get you high if you just took it for no reason without having other opiates in your system. That's from what I have read in the past, someone will correct me if I'm wrong. Stay away from it unless you need it.
Brian used to post here and was very knowledgeable about buprenorphine... you may find some of these postings in the archive. Anyway, someone e-mailed me about this topic and wants to talk to him... but I have no clue how to reach him. Anyone who knows... or Brian himself.. send mail to ***@**** Thanks, Brighty
i detoxed with bupriex to get off of heroin. it was relatively discomfort free. and when released, as buprinex is also addictive, there is a mild withdrawl that is enormously helped bu clonidine and a sedative type drug. hope this is some help.
I live in Costa Rica and am detoxing from Methadone. When I got here 2 years ago, I was on 130 mg. Today I am only on 10 mg., but can't seem to get any lower than that without severe withdrawals. I even have seizures. I can't afford to go to the states: pay for round trip ticket, shop around for clinics (I know the one in Florida) but I just can't afford $1,000 on top of that, and who knows what else. I want to order on-line, but how can I get a prescription? I know there are International websites that will send it to you w/o a prescription, but are they reliable because I will be having it shipped to my parents' house in the U.S. and they will bring it to me in a couple of months to bypass the harshest customs laws in the world. In Costa Rica, they require a prescription from the country it's being shipped from, the country it's being shipped to, then they tax each and evey pill, ampule or whatever and after they steal whatever they want they usually demand a bribe so who knows when or if I'll get it. Does anyone have any advice?
I have found that it is about time,that treatment such as buprenorphine was developed and presented or proposed as being presented in an annonymous setting,;believing that it will save lives and help countless thousands get the help they so desperately need to survive in our present state on the Planet
only they have really dragged thier feet on this one ,and get ready for the plague that I know I am afflicted with ,as yet dormant but still there and waiting to unfold ,not having great success but yet putting it out there quick was a slick move,
they really need to speed this buprenorphine treatment up and
pronto ,let's be fair ,compassionate,and truthful,and let's
also save billions of dollars and live s,for God sake come on with it !!!!!Please.Most of us have Hep-c to also deal with,
I know I've got to die when it's time for me to die,now that we know addiction is a disease let's act NOW,Yesterday.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.